International Research Journal of Pure Algebra ISSN: 2248-9037

Dear Colleague,

The International Research Journal of Pure Algebra (IRJPA) is Academic Online Open Access International Monthly journal. IRJPA Journal provide very fast publication of research/review articles of high current interest dealing with the use International Research of Mathematics and its Applications, Academic Science and Computational algebra in all other areas of knowledge Discovery and innovation & usually in this Field.

Journal Indexing

Warm Regards,

Editor–in–chief
International Research Journal of Pure Algebra
E mail: editorrjpa@gmail.com

URL: www.rjpa.info

Other Journals:

International Journal of Mathematical Archive (IJMA)



Announcements

 
No announcements have been published.
 
More Announcements...

Vol 7, No 5 (2017): May-2017: Research and Review Articles

Research & Review Articles

Table of Contents

Mathematical Section

V. R. KULLI*
PDF
CHITHAPELLI' SRINIVAS, M. VIJAYA KUMAR*, Dr. PANKAJ TIWRI
PDF